Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 268905, 18 pages
http://dx.doi.org/10.1155/2013/268905
Research Article

New Delay-Dependent Robust Exponential Stability Criteria of LPD Neutral Systems with Mixed Time-Varying Delays and Nonlinear Perturbations

Department of Mathematics, Khon Kaen University, Khon Kaen 40002, Thailand

Received 15 July 2013; Revised 30 September 2013; Accepted 2 October 2013

Academic Editor: Jitao Sun

Copyright © 2013 Sirada Pinjai and Kanit Mukdasai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay System, Birkhäauser, Berlin, Germany, 2003.
  2. Y. Y. Cao and J. Lam, “Computation of robust stability bounds for time-delay systems with nonlinear time-varying perturbations,” International Journal of Systems Science, vol. 31, pp. 359–365, 2000. View at Google Scholar
  3. Y. Chen, A. Xue, R. Lu, and S. Zhou, “On robustly exponential stability of uncertain neutral systems with time-varying delays and nonlinear perturbations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2464–2470, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W.-H. Chen and W. X. Zheng, “Delay-dependent robust stabilization for uncertain neutral systems with distributed delays,” Automatica, vol. 43, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977. View at MathSciNet
  6. Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 828–832, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. He, Q.-G. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371–376, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Jiang and Q.-L. Han, “On H control for linear systems with interval time-varying delay,” Automatica, vol. 41, no. 12, pp. 2099–2106, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. L. Kharitonov and D. Hinrichsen, “Exponential estimates for time delay systems,” Systems & Control Letters, vol. 53, no. 5, pp. 395–405, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. O. M. Kwon and J. H. Park, “Exponential stability for time-delay systems with interval time-varying delays and nonlinear perturbations,” Journal of Optimization Theory and Applications, vol. 139, no. 2, pp. 277–293, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. O. M. Kwon, J. H. Park, and S. M. Lee, “On robust stability criterion for dynamic systems with time-varying delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 937–942, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Li, J. Sun, and R. Sun, “Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1186–1198, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Li, J. Shi, and J. Sun, “Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 10, pp. 3099–3111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Liu, S. M. Lee, O. M. Kwon, and J. H. Park, “Delay-dependent exponential stability criteria for 9 neutral systems with interval time-varying delay and nonlinear perturbations,” Journal of Franklin Institute, vol. 350, no. 10, pp. 3313–3327, 2013. View at Google Scholar
  15. Y. S. Moon, P. Park, W. H. Kwon, and Y. S. Lee, “Delay-dependent robust stabilization of uncertain state-delayed systems,” International Journal of Control, vol. 74, no. 14, pp. 1447–1455, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Mondié and V. L. Kharitonov, “Exponential estimates for retarded time-delay systems: an LMI approach,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 268–273, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. K. Mukdasai and P. Niamsup, “Robust stability of discrete-time linear parameter dependent system with delay,” Thai Journal of Mathematics, vol. 8, no. 4, pp. 11–20, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. Mukdasai, “Robust exponential stability for LPD discrete-time system with interval time-varying delay,” Journal of Applied Mathematics, vol. 2013, Article ID 237430, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. Mukdasai, A. Wongphat, and P. Niamsup, “Robust exponential stability criteria of LPD systems with mixed time-varying delays and nonlinear perturbations,” Abstract and Applied Analysis, vol. 2012, Article ID 348418, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. T. Nam, “Exponential stability criterion for time-delay systems with nonlinear uncertainties,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 374–380, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Niamsup, K. Mukdasai, and V. N. Phat, “Improved exponential stability for time-varying systems with nonlinear delayed perturbations,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 490–495, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. Niamsup and V. N. Phat, “H control for nonlinear time-varying delay systems with convex polytopic uncertainties,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 4254–4263, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. H. Park and O. Kwon, “Novel stability criterion of time delay systems with nonlinear uncertainties,” Applied Mathematics Letters, vol. 18, no. 6, pp. 683–688, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. V. N. Phat and P. Niamsup, “Stability of linear time-varying delay systems and applications to control problems,” Journal of Computational and Applied Mathematics, vol. 194, no. 2, pp. 343–356, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Pinjai and K. Mukdasai, “New robust exponential stability criterion for uncertain neutral systems with discrete and distributed time-varying delays and nonlinear perturbations,” Abstract and Applied Analysis, vol. 2011, Article ID 463603, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. F. Qiu and B. T. Cui, “Improved exponential stability criteria for uncertain neutral system with nonlinear parameter perturbations,” International Journal of Automation and Computing, vol. 7, no. 4, pp. 413–418, 2010. View at Google Scholar
  27. F. Qiu, B. Cui, and Y. Ji, “Further results on robust stability of neutral system with mixed time-varying delays and nonlinear perturbations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 895–906, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Syed Ali, “On exponential stability of neutral delay differential system with nonlinear uncertainties,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2595–2601, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Xiong, S. Zhong, and D. Li, “Novel delay-dependent asymptotical stability of neutral systems with nonlinear perturbations,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 505–513, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Y. Xia and Y. Jia, “Robust stability functionals of state delayed systems with polytopic type uncertainties via parameter dependent Lyapunov functions,” International Journal of Control, vol. 75, no. 16-17, pp. 1427–1434, 2002. View at Google Scholar
  31. W.-A. Zhang and L. Yu, “Delay-dependent robust stability of neutral systems with mixed delays and nonlinear perturbations,” Acta Automatica Sinica, vol. 33, no. 8, pp. 863–866, 2007. View at Google Scholar · View at MathSciNet
  32. W. Zhang, X.-S. Cai, and Z.-Z. Han, “Robust stability criteria for systems with interval time-varying delay and nonlinear perturbations,” Journal of Computational and Applied Mathematics, vol. 234, no. 1, pp. 174–180, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. X.-M. Zhang, M. Wu, J.-H. She, and Y. He, “Delay-dependent stabilization of linear systems with time-varying state and input delays,” Automatica, vol. 41, no. 8, pp. 1405–1412, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. X.-L. Zhu and G.-H. Yang, “Delay-dependent stability criteria for systems with differentiable time delays,” Acta Automatica Sinica, vol. 34, no. 7, pp. 765–771, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. Z. Zuo and Y. Wang, “New stability criterion for a class of linear systems with time-varying delay and nonlinear perturbations,” IEE Proceedings, vol. 153, no. 5, pp. 623–626, 2006. View at Publisher · View at Google Scholar · View at MathSciNet